MedElevator Войти в исследования
← Поиск публикаций
BMC research notes · 2014

Creatine kinase elevation caused by a combination of fluvastatin and telmisartan in a patient heterozygous for the CYP2C9*3 and ABCC2 -24C > T variants: a case report.

Клинический случайСтатьяПоддержка исследования: вне правительства СШАНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Meyer zu Schwabedissen Henriette E, Siegmund Werner, Kroemer Heyo K, Rollnik Jens D

Аннотация

BACKGROUND: Genetic factors as predictor of the individual outcome of drug therapy is one aim of personalized medicine approaches.

CASE PRESENTATION: We report a drug metabolism based analysis of genetic polymorphisms in a Caucasian patient receiving fluvastatin and telmisartan experiencing myotoxicity (myalgia and moderate creatine kinase elevation).

CONCLUSIONS: The obtained findings suggest that heterocygocity of cytochrome P450 CYP2C9*3 variant in combination with multidrug resistance-associated protein MRP2-24C > T functions as risk factor predisposing to experience drug-drug interaction combing those drugs.

Предметные рубрики MeSH